Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 9694780, 8 pages
http://dx.doi.org/10.1155/2016/9694780
Research Article

Dynamic Output Feedback Stabilization of Singular Fractional-Order Systems

1School of Aeronautics and Astronautics, Shanghai Jiao Tong University, Shanghai 200240, China
2School of Computer Science and Information Engineering, Shanghai Institute of Technology, Shanghai 201418, China

Received 11 November 2015; Revised 12 May 2016; Accepted 15 May 2016

Academic Editor: Asier Ibeas

Copyright © 2016 Yanchai Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. A. Monje, Y. Chen, B. Vinagre, D. Xue, and V. Feliu, Fractional-Order Systems and Controls: Fundamentals and Applications, Springer, London, UK, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  2. S. Das, Functional Fractional Calculus, Springer, Berlin, Germany, 2nd edition, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  3. Y.-H. Lim, K.-K. Oh, and H.-S. Ahn, “Stability and stabilization of fractional-order linear systems subject to input saturation,” IEEE Transactions on Automatic Control, vol. 58, no. 4, pp. 1062–1067, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. J. Lu and G. R. Chen, “Robust stability and stabilization of fractional-order interval systems with the fractional-order α: the 0<α<1 case,” IEEE Transactions on Automatic Control, vol. 55, no. 1, pp. 152–158, 2010. View at Google Scholar
  5. S. Kamal, A. Raman, and B. Bandyopadhyay, “Finite-time stabilization of fractional-order uncertain chain of integrator: an integral sliding mode approach,” IEEE Transactions on Automatic Control, vol. 58, no. 6, pp. 1597–1602, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. H. Shen, X. Song, and Z. Wang, “Robust fault-tolerant control of uncertain fractional-order systems against actuator faults,” IET Control Theory & Applications, vol. 7, no. 9, pp. 1233–1241, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. M. Rivero, S. V. Rogosin, J. A. Machado, and J. J. Trujillo, “Stability of fractional order systems,” Mathematical Problems in Engineering, vol. 2013, Article ID 356215, 14 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Y. Wang and T. Li, “Stability analysis of fractional-order nonlinear systems with delay,” Mathematical Problems in Engineering, vol. 2014, Article ID 301235, 8 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. J. Luo, “State-feedback control for fractional-order nonlinear systems subject to input saturation,” Mathematical Problems in Engineering, vol. 2014, Article ID 891639, 8 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. A. Haidar and E. K. Boukas, “Exponential stability of singular systems with multiple time-varying delays,” Automatica, vol. 45, no. 2, pp. 539–545, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. L. Wu and W. X. Zheng, “Passivity-based sliding mode control of uncertain singular time-delay systems,” Automatica, vol. 45, no. 9, pp. 2120–2127, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Y. Wang, Q. Wang, P. Zhou, and D. Duan, “Robust guaranteed cost control for singular Markovian jump systems with time-varying delay,” ISA Transactions, vol. 51, no. 5, pp. 559–565, 2012. View at Publisher · View at Google Scholar
  13. Y. Wang, P. Shi, Q. Wang, and D. Duan, “Exponential Hinf filtering for singular Markovian jump systems with mixed mode-dependent time-varying delay,” IEEE Transactions on Circuits and Systems-1: Regular Paper, vol. 60, no. 9, pp. 2440–2452, 2013. View at Publisher · View at Google Scholar
  14. C. Han, L. Wu, H. K. Lam, and Q. Zeng, “Nonfragile control with guaranteed cost of T-S fuzzy singular systems based on parallel distributed compensation,” IEEE Transactions on Fuzzy Systems, vol. 22, no. 5, pp. 1183–1196, 2014. View at Publisher · View at Google Scholar · View at Scopus
  15. Y. Yu, Z. Jiao, and C.-Y. Sun, “Sufficient and necessary condition of admissibility for fractional-order singular system,” Acta Automatica Sinica, vol. 39, no. 12, pp. 2160–2164, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. Y. Ji and J. Qiu, “Stabilization of fractional-order singular uncertain systems,” ISA Transactions, vol. 56, pp. 53–64, 2015. View at Publisher · View at Google Scholar · View at Scopus
  17. I. N'Doye, M. Darouach, M. Zasadzinski, and N.-E. Radhy, “Robust stabilization of uncertain descriptor fractional-order systems,” Automatica, vol. 49, no. 6, pp. 1907–1913, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. Y. Li, H. Liu, and H. Wang, “Robust stability and stabilization of interval uncertain descriptor fractional-order systems with the fractional-order α: the 1α<2 case,” Mathematical Problems in Engineering, vol. 2015, Article ID 606048, 8 pages, 2015. View at Publisher · View at Google Scholar
  19. D. Matignon, “Stability results for fractional differential equations with applications to control processing,” in Proceedings of the IMACS-IEEE Multiconference on Computational Engineering in Systems Applications (CESA '96), pp. p963–p968, Lille, France, 1996.
  20. M. Chilali, P. Gahinet, and P. Apkarian, “Robust pole placement in LMI regions,” IEEE Transactions on Automatic Control, vol. 44, no. 12, pp. 2257–2270, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. J. Lu and Y. Chen, “Robust stability and stabilization of fractional-order interval systems with the fractional-order α: the 0<α<1 case,” IEEE Transactions on Automatic Control, vol. 55, no. 1, pp. 152–158, 2010. View at Google Scholar
  22. S. Xu and J. Lam, Robust Control and Filtering of Singular Systems, Springer, Berlin, Germany, 2006. View at MathSciNet
  23. S. Boyd, L. El Ghaoui, E. Feron, and V. Balakrishnan, Linear Matrix Inequalities in System and Control Theory, vol. 15 of SIAM Studies in Applied Mathematics, SIAM, Philadelphia, Pa, USA, 1994. View at Publisher · View at Google Scholar · View at MathSciNet